# SDR SWAA2022113069538

- Difficulty date: November 9, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT LAVATORY B EMERGENCY LIGHT COVER.  REPLACED THE EMERGENCY LIGHT COVER IAW AMM 33-51-01-960-802.
